Could This Be It?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

matt777
New Member


Date Joined Jan 2009
Total Posts : 2
   Posted 1/2/2009 2:38 PM (GMT -7)   
Hi, I'm Matt and just turned 20 years old. Was hoping somebody could comment on the issues I'm having.

I've been having same problems/symptoms for more than two years now. Been to couple doctors in the beginning, but they couldn't find anything so I gave up and just dealt with the problem.

Here's the story. I had what doctors said was strep throat at the end of summer of 2006. After antibiotics, it passed but something else happened right after and it's been same for years.

Here are the symptoms (please don't shoot me, I don't know medical terms):

1) Lump in throat sort of feeling. I have to swallow it all the time. It could be mucus developing there but not sure.

2) Pee too often and too soon/almost right away after drinking. Especially bad after drinking couple beers.

3) Bowel (?) pattern changed greatly. Before I used to go to the bathroom once a day and sometime in the afternoon. Now, I need to reliev myself shortly after I wake up and it could be as much as 3 times. Sometimes it's solid, but most of the time soft or diarrhea.

After I relief myself in the morning, I feel just fine with exception of constant swallowing/lump in throat and going to the bathroom too often if I drink too much.

I'm really getting sick of this as I feel it really interferes with my life and prevents me from doing things I'd like to go.

Any help is appreciated.

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 1/2/2009 6:02 PM (GMT -7)   
Hi matt777,
Welcome to HealingWell! :-)

When your doc started you on antibiotics did s/he mention you might want to take probiotics as well? The antibiotics kill off both the good and the bad bacteria in your intestines. This, in turn, can cause bowel changes - in particular, diarrhea. Anyone on antibiotics should be taking some type of probiotic in conjunction. Eating yogurt or taking probiotics pills or powder can help your gut tremendously. Have you heard of the yogurt Dannon Activia?
I'm at a loss about the throat problem. Sorry! Hopefully someone will come along with input for you.
about your peeing issue... Have you been checked for diabetes?
Co-Moderator IBS Forum
 
Please donate to help HW continue to help us... http://www.healingwell.com/donate/
 


matt777
New Member


Date Joined Jan 2009
Total Posts : 2
   Posted 1/2/2009 6:24 PM (GMT -7)   
7Lil said...
Hi matt777,
Welcome to HealingWell! :-)

When your doc started you on antibiotics did s/he mention you might want to take probiotics as well? The antibiotics kill off both the good and the bad bacteria in your intestines. This, in turn, can cause bowel changes - in particular, diarrhea. Anyone on antibiotics should be taking some type of probiotic in conjunction. Eating yogurt or taking probiotics pills or powder can help your gut tremendously. Have you heard of the yogurt Dannon Activia?
I'm at a loss about the throat problem. Sorry! Hopefully someone will come along with input for you.
about your peeing issue... Have you been checked for diabetes?


Hi, thanks for welcome and good suggestions! Thanks for reminding me about diabetes, I've been meaning to take a test but it escaped my mind.

I'll do some research about probiotics and see if they help at all. I want to find out as much as possible and then visit a doc so hopefully both of the knowledges would lead to some discovery...

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 1/3/2009 7:16 PM (GMT -7)   
Well, alcohol can relax the body and make one urinate more frequently. If you have not had your throat checked I would see a ear, nose throat specialist and they can tell you if you are having acid problems (which is what it sounds like) You might try taking a Pepcid when you get that lump feeling and if that helps it is probably acid or your gastro Dr. can give you something for it. Unfortunately our bodies do change and if these things don't happen when you don't drink you have your answer without going to the doctor. Beer can definetly cause the acid problem and the lump in throat. It sounds as if the cure may be to knock off the beer for awhile and see if everything calms down.

kim123
Veteran Member


Date Joined Jul 2006
Total Posts : 1201
   Posted 1/3/2009 9:36 PM (GMT -7)   
Perhaps you have a yeast overgrowth from the antibiotics. Because your symptoms appeared after your antibiotic treatment, I'm thinking you have a fungus issue. You may need to limit sugars and grains until you get your bowel flora in check, as they feed fungus/yeast. As well, I'd look into probiotics. Alcohol is a mycotoxin (fungal poison) so you may need to limit intake for awhile, as well.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:29 PM (GMT -7)
There are a total of 2,731,853 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
307 Guest(s), 6 Registered Member(s) are currently online.  Details
Krimpet 🍔, rollout, Helgramite, Ides, Huddie, NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer